# SDR 97ZZZX1395

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 116201118
- Condition: Leaked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CARGO DOOR STRUT LEAKED OVERNIGHT AFTER INSTALLING NEW.
